Omg, I never thought the w/drawal from 8 mg suboxone would be worse than perc w/drawal! This has been such a traumatic, spiralling out-of-control week that I have been feeling like I wanna die. I would never have stopped cold turkey, except that my clinic wasn't returning my calls and days had already gone by.. I figured, I've gotta be done with the worst of it by now. WRONG! I'm at day 7. I literally haven't slept in days and I'm soooo sick with w/drawal. Each day actually gets worse, not better. I'm at day 7, and I'm wondering if I'm at the end of it. I absolutely refuse to go back on any opiate, including suboxone, to fight this, as I'd have suffered horribly for a week for nothing and eventually have to go through at least minimal w/draw using a taper-down method. Any ideas of how to get rid of the severe w/drawal during sleep? THREE adivan did nothing but put me into a stupor, but I still freaked out all night with those "electric jolts" that cry for sub. It's been almost too much to bear. Anything that helps?
you have to remember that percocets are rather weak and most older addicts don't even use them because they won't work. Suboxone is 400 times more powerful then oxycodone (percocet, oxycontin) so this is why it has such a hold on you. Can you get back on the suboxone and detox properly?? You will likely end up relapsing as the withdrawals will last months and months. Detox properly with this stuff or you will suffer terribly... Good luck... Dave
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Im am on 8mg on suboxone I wanna know how I can safely taper off of this without having withdrawals?
Posted 3 Jan 2010 • 2 answers
Posted 8 Mar 2010 • 14 answers
Posted 8 Apr 2010 • 3 answers
Posted 10 Oct 2010 • 1 answer